# SDR AALA20121029012

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT LEFT TUNNEL AREA, FLOORBEAM STRAP CRACKED AT LOWER CHORD OF FLOORBEAM BODY STATION 560, LEFT BUTTLINE 42.  INSTALLED REPAIR DOUBLER, AND REMOVED AND RE-INSTALLED STRAP PER SRM 53-10-51-2R AND 51-40-02.
